# SDR DALA12006660990

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 55,308 hours, 40,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AFT CATWALK EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRE DISCONNECTED.  RECONNECTED PER WDM.  OPS CHECKED GOOD.  OK FOR SERVICE.
